# SDR CALA2016110700870

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 59,196 hours, 20,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS AT SEATS 22ABC THRU 30ABC LIGHT MOMENTARILY THEN GO OFF.  CHARGED EMERGENCY LIGHT, OPTS CHECK NORMAL, REF AMM 33-51-00 & 33-51-06.
